Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 10:52:18 PM

Login with username, password and session length


Members
  • Total Members: 24258
  • Latest: ter353
Stats
  • Total Posts: 649945
  • Total Topics: 49609
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 125
Total: 129

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lipo and Belly HELP!!  (Read 3007 times)

0 Members and 1 Guest are viewing this topic.

Offline RevMC

  • Member
  • Posts: 224
  • It's me!
    • Psychic AwakeningSchool.com
Lipo and Belly HELP!!
« on: April 26, 2007, 08:17:59 AM »
Hello everyone,

Most of you know from posts on the forums I'm taking care of my lover of 10 yrs Louie.

Louie has lipo and his belly was getting big.  When he had KS and on chemo he couldn't take his meds and the belly went away.  Now that he's back on meds since around December it's HUGE!!  He went from a 28/30 waist to possibly a 38, his belly is so big his belly button is actually sticking out, it has always been an inny now it's a big outty.

It's also so bad that he is having major problems breathing, it's growing that fast.  Since he's on TPN he's even saying he'll stop eating to see if that helps.

I don't know what to do.  Anyone have any ideas?  It's so frustrating for the both of us.  I hate seeing him not being able to breath and there's nothing I can do.  He's so afraid of suffocating.

It's great that for some strange unknown reason that the KS is gone.  (Stopped 2nd round of chemo and instead of getting worse, chemo went away).  But the suffering from this seems worse than the chemo treatments. 

Any ideas at all other than stopping meds completely and starving himself.
Part of my story: "Sale Of A Lifetime" POZ December 2003
http://www.poz.com/articles/172_752.shtml

Started on Truvada and Viramune on 2/15/07

Jan 8, 2007   t-cells 215  Viral Load 10,000  24%
March 26'th  T-cells 306   Viral Load  UNDETECTABLE
June 2007 t-cells 375 Viral Load UNDETECTABLE
August 2007 t-cells 290 Viral Load UNDETECTABLE



Love and Light and Reiki sent your way,
Rev. Michae

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: Lipo and Belly HELP!!
« Reply #1 on: April 26, 2007, 09:11:58 AM »
I have had a little luck with Atkins. I had one dietitian tell me he thought PIs might inhibit the bodys ability to breakdown carbs. I have no idea if that is true. I had my waist go from a 34 to a 46 in a few months. This happened in late 90s. I do the no carb thing off and on all year. I went off drugs for three years and managed to get my waist back down to 36. If I eat sugar and carbs I find I quickly go to 40 waist, when I stop I go back to 36.
My closet still contains some 34s(hoping) up to 46s!
I found the best thing I could do was not look in the mirror.

Offline allanq

  • Member
  • Posts: 691
  • still life with pills
Re: Lipo and Belly HELP!!
« Reply #2 on: April 26, 2007, 10:37:32 AM »
What meds is Louie on? Is it possible that a change in meds would help?

Allan
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.